# SDR CALA2025052704961

- Difficulty date: May 22, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 115,280 hours, 23,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N542537
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  AFT CARGO INTERCOSTAL STA 1420 TO 1400 BL 0 HAS CORROSION ON LOWER FLANGE AND REQUIRES REMOVAL PER FOM. TRANSCRIBED FROM HAECO GSO NRC 9286543. ESFR COMPLETED REMOVED, FABRICATED, INSTALLED INTERCOSTAL STA 1420 TO 1440 BL 0 CORROSION FOUND OUT LIMIT; ORIGINAL MAT .040, MATERIAL LOSS .030 MATERIAL REMAINED .010, REQ NEW INTERCOSTAL FABRICATED IN LOG PAGE 9286571 JOB NO 26571 IAW B757-200 SRM 51-40-02, 53-00-51, 51-40-03 DWG 145N5399 REV A HAECO GSO MECH V935255 INSP QC204 APPROVED
